On two theorems of Flavell

Kessar, R. & Linckelmann, M. (2009). On two theorems of Flavell. Archiv der Mathematik, 92(1), pp. 1-6. doi: 10.1007/s00013-008-2911-6

Download (82kB) | Preview


We extend two theorems due to P. Flavell [6] to arbitrary fusion systems.

Item Type: Article
Additional Information: The original publication is available at www.springerlink.com
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1884

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics